Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.400
pages 1-10

Optimal Control of a Bundle of Trajectories with Nondifferentiable Performance Criteria

Fedor G. Garashchenko
Kyiv National Taras Shevchenko University, Kyiv, Ukraine
Alexander N. Bashnyakov
Kiev National Taras Shevchenko University, Ukraine

Краткое описание

Problems of optimal control of trajectory bundles with nondifferentiable performance criteria are considered. Such problems arise, for example, in optimal design of different acceleration and focusing systems, in optimization of estimates in the problems of stability and sensitivity. Necessary (and in some cases also sufficient) optimality conditions are presented and substantiated for different methods of variation of control. Numerical algorithms based on these conditions are developed and evaluated in solving particular problems.

Articles with similar content:

On Optimal Sets of Practical Stability
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Fedor G. Garashchenko, Vladimir V. Pichkur
Optimal Control Problems of Sources in Distributed Systems on the Classes of Impulsive, Piecewise Constant and Heaviside Functions
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Kamil Rajab ogly Aida-zade, Yegana R. Ashrafova
To Minimax Estimates of Solutions and Right-Hand Sides of Linear Algebraic Equations with Parameter
Journal of Automation and Information Sciences, Vol.36, 2004, issue 4
Maxim N. Veres, Alexander G. Nakonechnyi
Fast Simulation of Reliability of Repairable System Operating in Two Modes
Journal of Automation and Information Sciences, Vol.47, 2015, issue 1
Nikolay Yu. Kuznetsov, Olga N. Homyak
Solution of Dissipativity Problem for Adaptive Control System of Nonminimum-Phase Plant Based on Set-Membership Estimation Method
Journal of Automation and Information Sciences, Vol.33, 2001, issue 9
Leonid S. Zhiteckii